General analytical solutions for the kinetics of AB(k,) and ABC(k,) systems.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Maafi, Mounir
dc.contributor.author Brown, R. G.
dc.date.accessioned 2009-11-30T12:16:58Z
dc.date.available 2009-11-30T12:16:58Z
dc.date.issued 2005
dc.identifier.citation Maafi, M. and Brown, R.G. (2005) General analytical solutions for the kinetics of AB(k,) and ABC(k,) systems. International Journal of Chemical Kinetics, 37 (3), pp.162-174. en
dc.identifier.issn 1097-4601
dc.identifier.issn 0538-8066
dc.identifier.uri http://hdl.handle.net/2086/2957
dc.language.iso en en
dc.publisher Wiley en
dc.title General analytical solutions for the kinetics of AB(k,) and ABC(k,) systems. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1002/kin.20061
dc.researchgroup Chemistry for Health
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record